# SDR AALA202401309659

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 73,471 hours, 27,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED BATTERY IN FLASHLIGHT AND REINSTALLED PER STANDARD PRACTICES 20-13-01.
